# SDR DALA2019041652466

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y765 LOC.FR12 TO FR24 FWD GALLEY AREA (1 EA). REPLACED SEAT TRACK +Y765 LOC. FR.12 TO FR.24 FWD GALLEY AREA AS PER A319 51-72-11 DWG D53110920 (SHEET 1) ISSUE D RELEASE DATE 07-DEC-99.
